Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 203, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 2:02 PM EDT for 4 counties in Georgia. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 2:02 PM EDT (18:02 UTC)
- Expired
- Jun 28, 2018, 2:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harris County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:24 PM EDT | TSTM WND DMG | 1 Nne Lagrange, GA | REPORT OF POWERLINES DOWN ON COMMERCE AVE IN LAGRANGE, GA. |
| Jun 28, 2:30 PM EDT | TSTM WND DMG | 3 Ssw Louise, GA | REPORT OF POWERLINES DOWN AT THE INTERSECTION OF GREENVILLE ROAD AND STEWART ROAD IN LAGRANGE, GA. |
| Jun 28, 2:48 PM EDT | TSTM WND DMG | 1 Ssw Lagrange, GA | REPORT OF A TREE DOWN ON 4TH AVE IN LAGRANGE, GA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 11:46 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
753
WUUS52 KFFC 281802
SVRFFC
GAC145-149-199-285-281845-
/O.NEW.KFFC.SV.W.0203.180628T1802Z-180628T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
202 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Meriwether County in west central Georgia...
Southern Heard County in west central Georgia...
Troup County in west central Georgia...
Harris County in west central Georgia...
* Until 245 PM EDT.
* At 201 PM EDT, severe thunderstorms were located along a line
extending from near Franklin to Raleigh, moving southwest at 35
mph.
HAZARD...60 mph wind gusts and up to quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
LaGrange, Hamilton, Franklin, Greenville, West Point, Hogansville,
Pine Mountain, Woodbury, Warm Springs, Lone Oak, Corinth, F.d.
Roosevelt State Park, Southern Harbor, Mountville, Cannonville,
Cataula, Louise, Odessadale, Rocky Point and Stovall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds and frequent cloud to ground lightning is
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3333 8504 3327 8495 3322 8494 3322 8489
3321 8486 3319 8486 3320 8485 3299 8455
3284 8467 3284 8470 3282 8469 3260 8488
3283 8517 3285 8515 3286 8519 3326 8526
TIME...MOT...LOC 1801Z 054DEG 30KT 3331 8512 3293 8464
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:35 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 28, 1:35 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 135 PM EDT Thu Jun 28 2018 PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/ UPDATE... Updated grids through the next 24 hours to adjust trends based on the ongoing, current, and model evolution of the series of waves impacting the area in the northwest flow pattern. Looks like the initial wave will remain more active through the remainder of the morning and into the afternoon across mainly north and eventually western portions of the forecast area. Still seeing the second wave progged to drop south with the main impacts remaining west of the forecast area. Biggest severe weather threat with the current system remains very heavy rainfall and strong to damaging winds. 20 PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/ PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 94 73 92 / 30 30 20 40 Atlanta 73 92 74 91 / 40 30 20 50 Blairsville 65 88 67 87 / 30 30 20 40 Cartersville 70 92 72 91 / 40 30 10 40 Columbus 74 93 75 91 / 60 40 30 60 Gainesville 71 92 73 90 / 30 30 20 40 Macon 73 94 74 91 / 50 40 30 50 Rome 70 92 72 92 / 40 30 10 40 Peachtree City 71 92 73 91 / 40 30 20 50 Vidalia 74 93 75 91 / 50 50 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Butts...Carroll...Chattooga... Coweta...Crawford...Fayette...Floyd...Haralson...Harris... Heard...Houston...Jones...Lamar...Macon...Meriwether...Monroe... Peach...Pike...Polk...Spalding...Talbot...Taylor...Troup... Twiggs...Upson...Washington...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected today into this evening. Strong to severe thunderstorms are likely. Therefore a severe thunderstorm watch has been issued for a portion of north and central GA. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 28, 1:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 1 S CHAPEL HILL 33.67N 84.72W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON CHAPEL HILL ROAD AT CHAPEL
VALLEY ROAD.
&&
EVENT NUMBER FFC1800502
LREAVESLocal storm report, Jun 28, 1:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG BEAUMONT 34.84N 85.18W
06/28/2018 CATOOSA GA 911 CALL CENTER
TREE REPORTED DOWN AT THREE NOTCH RD AND BURNING BUSH
RD.
&&
EVENT NUMBER FFC1800503
KINGLocal storm report, Jun 28, 1:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TSTM WND DMG 1 ESE WINSTON 33.72N 84.81W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON SOUTH BAGGETT ROAD.
&&
EVENT NUMBER FFC1800505
LREAVESLocal storm report, Jun 28, 1:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 3 NE BILL ARP 33.70N 84.77W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON YEAGER ROAD.
&&
EVENT NUMBER FFC1800506
LREAVESLocal storm report, Jun 28, 2:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 3 SSE BILL ARP 33.63N 84.78W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON HIGHWAY 166 NEAR BIG A
ROAD.
&&
EVENT NUMBER FFC1800507
LREAVESLocal storm report, Jun 28, 2:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 4 ENE COOSA 34.29N 85.26W
06/28/2018 FLOYD GA BROADCAST MEDIA
A TREE WAS REPORTED DOWN ON A HOUSE ON WILLIAMSBURG
DRIVE.
&&
EVENT NUMBER FFC1800508
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.